Universidad Complutense de Madrid
E-Prints Complutense

Duality and reflexivity in spaces of polynomials

Impacto

Downloads

Downloads per month over past year

Jaramillo Aguado, Jesús Ángel and Moraes, L.A. (2000) Duality and reflexivity in spaces of polynomials. Archiv der Mathematik, 74 (4). pp. 282-293. ISSN 0003-889X

[img] PDF
Restringido a Repository staff only

128kB

Official URL: http://www.springerlink.com/content/1d7claj88nghcu3v/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

We first study the reflexivity of the space P(E-m,F) of continuous m-homogeneous polynomials between Banach spaces E and F. Then, in a more general way, we obtain conditions under which the spaces P(E-m,F)(n) and P(E-m",F") are canonically isomorphic.


Item Type:Article
Uncontrolled Keywords:Weakly uniformly continuous on bounded subsets; norming points; integral polynomials; nuclear polynomials; Schauder decomposition; space of all continuousm-homogeneous polynomials; space of holomorphic mappings of bounded type; mappingswhich are weakly uniform continuous on bounded subsets; reflexivity; reflexive;approximation property; compact-open topology; biduality; Q-reflexivity; Aron-Berner extension; Radon-Nikodým property
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16716
Deposited On:16 Oct 2012 08:29
Last Modified:27 Jul 2018 07:30

Origin of downloads

Repository Staff Only: item control page